# SDR AALA20140321001

- Difficulty date: March 14, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 53,635 hours, 6,952 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Delaminated
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR DAMAGE AT STATION 216.  DELAMINATION FIBER DAMAGE THROUGH ALL PLIES AT THE TE AREA.  ACCOMPLISHED BONDED REPAIR IAW EA B777-55-034042.
